MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DRILL GUIDE, TWO PIECE, RSP

ENCORE MEDICAL L.P. DJO SURGICAL; DRILL GUIDE, TWO PIECE, RSP
Catalog Number 804-03-048
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Primary surgery: baseplate would not accept glenosphere locking screw.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d2, d3, d9, g1, h3, h6, and h11.The agent reported the 4 hole guide was not sitting flush.This event occurred during treatment near the patient.Healthcare profession indicated no risk or adverse outcome were reported by the surgeon.There was a 20 min delay in surgery and the surgery was completed as intended.The instruments were inspected prior to use and found acceptable.The agent was present when this event occurred and did provide another suitable device.The reported instrument was returned to enovis surgical for evaluation.During the investigation it was found that the instrument was sitting flush, could have been tissue stuck in between to make the device not sit flush at the time.A review of the instrument's device history records (dhr) revealed, when released for use, met design and manufacturing requirements.There were no ncmrs associated with the production of the instrument that is related to the reported issue.The root cause of this complaint was no defect found and at this time the device is deemed acceptable.Complaint database review showed no previous complaints that allege this same issue.There are no indications that the instrument has a design or material deficiency.Therefore, no containment of inventory is required.Event is associated with instrument usage, not a design or manufacturing issue.

Brand Name
DJO SURGICAL
Common Device Name
DRILL GUIDE, TWO PIECE, RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENOVRE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key19672426
Report Number1644408-2024-01021
Device Sequence Number17798242
Product Code FZX
UDI-Device Identifier00888912148177
UDI-Public00888912148177
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
E529269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-03-048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale